STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
UH1-45-26 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised.A unipolar component dislocated out of the patient's native acetabulum.After a closed reduction had failed, it was determined that there was soft tissue impingement.Surgery was performed to clean out the patient's native acetabulum, and the unipolar component with femoral head were revised.Rep confirmed there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a uhr head was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.